# SDR AALA202204017015

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737
- Aircraft serial: 33207
- Aircraft time: 37,637 hours, 15,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN EXIT SIGN FELL OFF. INSTALLED EXIT SIGN COVER BACK IN PLACE PER AMM 33-51-01.
